Skip to Content

Can Cimbolta cause you to get fat? or give you a big apetite? How about Welbutrin?

Responses (3)

Anonymous 29 Jun 2013

Hello calexandrescu. Yes. Both Cymbalta and Wellbutrin can cause an increase in weight. Regards pledge

janiebme 30 Jun 2013

Hi calexandrescu-
I was on Wellbutrin for years and did not have a increase in weight. That was just my experience.

Delila 30 Jun 2013

Hi, yes it is common for this type of medication to cause weight gain. The issue is that it slows you down, so you have less desire to exercise, or be as active as you might otherwise be, and in turn your metabolism is reduced. Also appetite can be increased. The only thing you can do is follow a strict healthy diet & push yourself to exercise.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions